2017年发表的论文

发布者:赖惠林发布时间:2018-04-23浏览次数:361

Haixia Wang, Yanhong Zheng and Qishao Lu. Stability and bifurcation analysis in the coupled HR neurons with delayed synaptic connection. Nonlinear Dynamics, 2017, 88(3): 2091-2100.

 

Panki Kim, Takashi Kumagai and Jian Wang. Laws of the iterated logarithm for symmetric jump processes. Bernoulli, 2017, 23(4A): 2330-2379.

 

Yuichi Shiozawa and Jian Wang. Rate functions for symmetric Markov processes via heat kernel. Potential Analysis, 2017, 46(1): 23-53.

 

Xin Chen and Jian Wang. Weighted Poincaré inequalities for non-local Dirichlet forms. Journal of Theoretical Probability, 2017, 30(2): 452-489.

 

Xiaotao Qian and Jianqing Chen. Sign-changing solutions for elliptic equations with fast increasing weight and concave-convex nonlinearities. Electronic Journal of Differential Equations, 2017, 229: 1-16.

 

Yaoping Chen and Jianqing Chen. Existence of multiple positive weak solutions and estimates for extremal values for a class of concave-convex elliptic problems with an inverse-square potential. Communications on Pure & Applied Analysis, 2017, 16(5): 1531-1552.

 

Jing Zeng. Infinite solutions having a prescribed number of nodes for a Schrödinger problem. Boundary Value Problems, 2017, 135 (2017): 1-11.

 

Qunfei Long and Jianqing Chen. Blow-up phenomena for a nonlinear pseudo-parabolic equation with nonlocal source. Applied Mathematics Letters, 2017, 74: 181-186.

 

Xianzu Lin. Characterizations of the Vertex Operator Algebras ${V_ {L}^{T}} $ and VLO ${V_ {L}^{O}} $. Algebras and Representation Theory, 2017, 20(2): 313-334.

 

Huan Hu, Jianhe Shen, Zheyan Zhou and Zhonghui Ou. Relaxation oscillations in singularly perturbed generalized Liénard systems with non-generic turning points. Mathematical Modelling and Analysis, 2017, 22(3): 389-407.

 

Kam Chuen Yuen, Mi Chen and Kam Pui Wat. On the expected penalty functions in a discrete semi-Markov risk model with randomized dividends. Journal of Computational and Applied Mathematics, 2017, 311: 239-251.

 

Wensheng Yang. Dynamical behaviors of a diffusive predator-prey model with Beddington-DeAngelis functional response and disease in the prey. International Journal of Biomathematics, 2017, 10(8): 1750119.

 

Yingbo Han and Hezi Lin. Vanishing theorems for f-harmonic forms on smooth metric measure spaces. Nonlinear Analysis, 2017, 162: 113-127.

 

Hezi Lin. Eigenvalue estimate and gap theorems for submanifolds in the hyperbolic space. Nonlinear Analysis: Theory, Methods & Applications, 2017, 148: 126-137.

 

Jinjing Chen and Zhengxin Chen. A class of simple Lie algebras attached to unit forms. Frontiers of Mathematics in China, 2017, 12(4): 787-803.

 

Yanfang Gao and Zhiyong Wang. Minimal mass non-scattering solutions of the focusing L 2-critical Hartree equations with radial data. Discrete & Continuous Dynamical Systems-A, 2017, 37(4): 1979-2007.

 

Yansheng Zhong and S. U. N. Chunyou. Uniform quasi-differentiability of semigroup to nonlinear reaction-diffusion equations with supercritical exponent. Acta Mathematica Scientia, 2017, 37(2): 301-315.

 

Yansheng Zhong and Yongqing Li. A new form for the differential of the constraint functional in strictly convex reflexive Banach spaces. Journal of Mathematical Analysis and Applications, 2017, 455(2): 1783-1800.

 

Chao Chen and Jitao Liu. Global well-posedness of 2D nonlinear Boussinesq equations with mixed partial viscosity and thermal diffusivity. Mathematical Methods in the Applied Sciences, 2017, 40(12): 4412-4424.

 

Jia Tang and Changfeng Ma. Generalized conjugate direction method for solving a class of generalized coupled Sylvester-conjugate transpose matrix equations over generalized Hamiltonian matrices. Computers & Mathematics with Applications, 2017, 74(12): 3303-3317.

 

Na Huang and Changfeng Ma. Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems. Computers & Mathematics with Applications, 2017, 74(10): 2423-2437.

 

Chao Chen and Jitao Liu. Global well-posedness of 2D nonlinear Boussinesq equations with mixed partial viscosity and thermal diffusivity. Mathematical Methods in the Applied Sciences, 2017, 40(12): 4412-4424.

 

Yifen Ke and Changfeng Ma. The dimensional splitting iteration methods for solving saddle point problems arising from time-harmonic eddy current models. Applied Mathematics and Computation, 2017, 303: 146-164.

 

Yifen Ke and Changfeng Ma. SOR-like iteration method for solving absolute value equations. Applied Mathematics and Computation, 2017, 311: 195-202.

 

Yifen Ke and Changfeng Ma. An inexact modified relaxed splitting preconditioner for the generalized saddle point problems from the incompressible Navier-Stokes equations. Numerical Algorithms, 2017, 75(4): 1103-1121.

 

Changqing Lv and Changfeng Ma. Picard splitting method and Picard CG method for solving the absolute value equation. Journal of Nonlinear Sciences and Applications, 2017, 10: 3643-3654.

 

Baohua Huang and Changfeng Ma. Symmetric least squares solution of a class of Sylvester matrix equations via MINIRES algorithm. Journal of the Franklin Institute, 2017, 354(14): 6381-6404.

 

Jingtao Li and Changfeng Ma. The parameterized upper and lower triangular splitting methods for saddle point problems. Numerical Algorithms, 2017, 76(2): 413-425.

 

Yifen Ke and Changfeng Ma. Alternating direction methods for solving a class of Sylvester-like matrix equations. Linear and Multilinear Algebra, 2017, 65(11): 2268-2292.

 

Yifen Ke and Changfeng Ma. The alternating direction methods for solving the Sylvester-type matrix equation AXB+ CX⊤ D= E. Journal of Computational Mathematics, 2017, 35(5): 620-641.

 

Cairong Chen and Changfeng Ma. A matrix CRS iterative method for solving a class of coupled Sylvester-transpose matrix equations. Computers & Mathematics with Applications, 2017, 74(6): 1223-1231.

 

Baohua Huang and Changfeng Ma. On the least squares generalized Hamiltonian solution of generalized coupled Sylvester-conjugate matrix equations. Computers & Mathematics with Applications, 2017, 74(3): 532-555.

 

Jingtao Li and Changfeng Ma. Semi-convergence analysis of parameterized ULT splitting iteration methods for singular saddle point problems. Computers & Mathematics with Applications, 2017, 73(10): 2285-2292.

 

Jingjing Hu and Changfeng Ma. Minimum-norm Hamiltonian solutions of a class of generalized Sylvester-conjugate matrix equations. Computers & Mathematics with Applications,2017, 73(5): 747-764.

 

Yifen Ke and Changfeng Ma. An alternating direction method for nonnegative solutions of the matrix equation AX+YB=C. Computational and Applied Mathematics, 2017, 36(1): 359-365.

 

Yifen Ke and Changfeng Ma. An accelerated augmented Lagrangian method for linearly constrained convex programming with the rate of convergence O (1/k 2). Applied Mathematics-A Journal of Chinese Universities, 2017, 32(1): 117-126.


Baidu
sogou